Xeloda and Angina

Highlighted
Contributor

Xeloda and Angina

I have been on Xeloda for several months now and had been having chest pains on exertion (relieved by rest), ranging from mild to severe. Cardiologist says angina can be caused by Xeloda, and has put me on medication to control the angina and allow me to keep on with the Xeloda (which for me was the preferred outcome). I am now experiencing no chest pain, which is great as I enjoy a brisk 30-40 minute daily walk. This is apparently a not very well-known side effect. Does anyone else have experience with this?
Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.